advertisement
Question
Posted by: storm | 2009-05-06

slow mag and nordette

hi doc, am currently on nordette as a contraceptive i have been having very bad leg cramps and my doc prescribed slow mag once a day my question is does it cancel out the effectiveness of the pill?

and also this is my second month on nordette and have been expriencing a brown discharge a week before i start taking my inactive pill. wat could this be? does it mean the pill is not working?

thank you and have a lovely day

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Slow mag does not affect the Pill. The brown discharge may be breakthrough bleeding, but give it some time for your body to adjust.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2009-05-19

how long does the breakthrough take for the brown discharge to go away if you changing from a different pill?

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement